# SDR P5CA9600269

- Difficulty date: June 22, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N859FT
- Make and model: Boeing 747123
- Aircraft serial: 20326
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Panel
- Condition: Damaged
- Location: Lt Elevator
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND LEFT HAND INBOARD ELEVATOR DAMAGED AT TRAILING EDGE.  REMOVED DAMAGED AREA, REPAIRED IAW SRM 51-10-09.
